# SDR DALA2024071807234

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 50,076 hours, 40,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY ILLUMINATION SYSTEM LEFT AFT WING EXTERIOR EMERGENCY LIGHT STAYING ON. LEFT WING EMERGENCY ILLUMINATION WAS FOUND ON DURING PRE-FLIGHT. RELAMEPED WING EMERGENCY LIGHT. REPLACED EMERGENCY LIGHT BATTERY PACK & RELAY PER B717 33-50 (B5-125 & R2-273). RELAMPED RIGHT AFT BULB. REPLACED BATTERY PACK PER B717 AMM 33-51. OPS CHECK NORMAL. (LP #0452296)
